# SDR CALA9800889

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33021
- Make and model: Boeing 747243B
- Aircraft serial: 20520
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 580-600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A PUNCTURE IN FUSELAGE SKIN ABOUT 2 INCHES BELOW BOTTOM OF FORWARD CARGO DOOR AT BS 580-600.  REPAIRED IAW SRM 53-30-03.
